Public Facebook Page

https://www.facebook.com/Finding-God-in-the-Midst-of-Your-Storm-Victorias-Fight-With-Lyme-Disease-823182307797182/timeline/?ref=aymt_homepage_panel

Wednesday, February 24, 2010

Beta Blockers

Quick update.
We talked to my Cardiologist today. He said that the problems with the muscles in my heart are caused by the tachycardia (fast heart beat). He is able to monitor my heart rate with the heart monitor that I'm wearing. My heart goes down to 70 beats per minute at night, but then during the day goes up to 140 even at resting. He is putting me on a beta blocker to see if that will help with the fast heart rate and muscles.
Please pray that I will be able to handle the beta blocker. Ever since I got sick I am so sensitive to everything. I can't even stay in our laundry room for more than 16 seconds because the smell of the soap makes me cough and I can't breathe. It's ridiculous.
He wants to keep monitoring my heart for a while to see if the beta blockers will help. So I get have to keep wearing the heart monitor...
Thanks for praying for this!

4 comments:

  1. I had to take Beta Blockers once and I couldn't even tell I was taking anything (in a good way...no side effects) and didn't have to stay on them long, so HOPEFULLY you will have the same experience.

    ReplyDelete
  2. Lucky you!! I'm already having side effects... So much fun!

    ReplyDelete
  3. This is random, but yesterday my group was in the Potter Room (in JL). I was putting away the kiddos Bibles, and stumbled across a bible that had once been yours. I know this b/c there was a bible with your name on the outside.

    If you are missing one of your bibles, it's in the Potter Room. :)

    I hope you are doing well with the Beta Blockers.

    ReplyDelete
  4. Wow that is crazy!! I am not missing one of my Bibles but thanks for checking! :) haha I wonder when I used that Bible...

    ReplyDelete